I promise this is the last question tonight!! I'm on a roll!! Gosh!!
I thought I read somewhere about having red eyes and lymes disease. I remember a couple years ago out of nowhere my eyes got really really red. They didn't itch or anything.. just red. Nothing eased the redness either. I believe it lasted a couple days then went away. My sister in law had mentioned something about using too much visine can cause a reverse reaction and make the eyes red. I do use visine almost every day, but found it very strange.
Anyone know about red eyes and lymes?
Only recently since my Lyme bugs have moved pretty much out of my brain have I been getting bloodshot eyes. They feel a little swollen when it happens, and a little dry, with red veins clear against the white. Sometimes my eyes don't focus properly, but mostly it's just redness that goes away after a while. I have saline solution in little plastic tubes with tops that snap off and use that if my eyes are really annoying me, just for soothing. I don't think it's uncommon, but for a long time it had never happened to me. Perhaps it's just the bugs on vacation, looking for new places to hang.
Apparently I have struggling with my red eyes for like the 2-3 months now worse than ever before. The Rheum has chalked it up to my RA and I have been prescription eye drops for it. I thought it was just allergies, but now I am understanding Lyme better and better these days.
I suffer also from red eyes. Blood Shot. I look back on some pics and realize that i have had these red eyes for approx 3 years. I also suffer from maxillary sinus cysts which can play a roll in the red eye
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.